# SDR CALA2013090290913

- Difficulty date: August 30, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 92,061 hours, 11,051 cycles
- Engine: Pwa PW4056
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 900040817
- Condition: Failed
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT IB FLAP ROTARY VOLTAGE DIFFERENTIAL TRANSDUCER CHANGE.  REPEAT FAULT FOR LT INBD FLAP ROTARY VOLTAGE DIFFERENTIAL TRANSDUCER FAIL MESSAGE 27640.  NEED TO REPLACE THE ROTARY VOLTAGE DIFFERENTIAL TRANSDUCER M7888 PCN (480-0474) IAW MM.  IF FAULT CONTINUES REF FIM 27-58 TASK 824. (847) 700-9980 29AUG13.  DELTA PARTS USE, P/N 9000408 -21 TRANSMITTER.  INSTALLED FOR LT SIDE.  LOAN TO PUT SIDE AGENCY PAPER IN LOG BOOK.  REPLACED ROTARY VOLTAGE DIFFERENTIAL TRANSDUCER FLAP POSITION TRANSMITTER IAW MM, OPERATION CHECKED OKAY. (SPARE PARTS NO GOOD. RPLD AGAIN WITH BORROWED PARTS)
